Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/943

View Statistics
Title: Frequency-domain reduction of linear systems using Schwarz approximation
Authors: Lucas, T. Nigel
Davidson, A. M.
Affiliation: University of Abertay Dundee. School of Computing & Engineering Systems
Keywords: Linear systems
Issue Date: 1983
Publisher: Taylor & Francis
Type: Journal Article
Refereed: peer-reviewed
Rights: Published version (c)Taylor & Francis, available from http://dx.doi.org/10.1080/00207178308933038
Citation: Lucas, T.N. and Davidson, A.M. 1983. Frequency-domain reduction of linear systems using Schwarz approximation. International Journal of Control. 37(5): pp.1167-1178. Available from http://dx.doi.org/10.1080/00207178308933038
Abstract: A frequency domain approach for reducing linear, time-invariant systems is presented which produces stable approximations of stable systems. The method is based upon the Schwarz canonical form and is shown to have a continued-fraction representation. A link between this method and the popular Routh approximation is also given. Further, the Schwarz approximation is combined with a moments-matching technique to improve steady-state responses to step and polynomial inputs. Examples are given to illustrate the methods.
URI: http://hdl.handle.net/10373/943
ISSN: 0020-7179
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback